| Model Number |
TCDS0301-XTW |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 4+ functional tricuspid regurgitation (tr), annular dilation and thin leaflets for a triclip procedure.During the procedure, one triclip was implanted on septal and anterior leaflet, and it was determined that a single leaflet device attachment (slda) occurred and clip was no longer attached to the anterior leaflet.Per the physician, slda was due to pre-existing patient anatomy.Imaging was difficult.Additional triclip was implanted to stabilize the slda.The final tr was grade 3-4.There were no adverse patient effects or clinically significant delays reported.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on the information reviewed, the reported single leaflet device attachment (slda) appears related to the leaflet pathology/challenging anatomy (thin leaflet).The reported image resolution poor was due to patient anatomy.The reported unexpected medical intervention was a result of case specific circumstances.There is no indication of a product issue with respect to manufacture, design or labeling.